# SDR ASOA2015040712543

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 31,912 hours, 27,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE LWR EMERGENCY LIGHT HAS SEVERAL INOPERATIVE BULBS.  RELAMPED WARDROBE LWR EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECK GOOD.
